MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Unspecified Infection (1930); Rupture (2208)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: etlw1620c156e, serial/lot #: (b)(4), ubd: (b)(4) 2018, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 95mm diameter abdominal aortic aneurysm.It was reported approximately 2 years post the index procedure the patient presented emergently and a ct scan identified a contained rupture with an infected aaa and infected stent graft.The stent grafts were explanted.Per the physician upon implant during the original index procedure it was suspected the patient had a type ia endoleak, a type ii endoleak and a possible tear in the left limb of the graft due to calcium however was not followed up since implant.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7888569
Report Number2953200-2018-01314
Device Sequence Number1837254
Product Code MIH
UDI-Device Identifier00613994991249
UDI-Public00613994991249
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2018
Device Model NumberETBF2513C166E
Device Catalogue NumberETBF2513C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;